# SDR FDEA201511103552

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 54,156 hours, 26,655 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

V SPEEDS DELETED 4 TIMES PRIOR TO DEPARTURE.  AT TAKEOFF ROLL, V SPEEDS DELETED AGAIN & ACFT VEERED TO RIGHT, REJECTED TAKEOFF & RETURNED TO BLOCKS.  CAPTAIN REPORTED NO STEERING PROBLEMS ON RETURN TO GATE.  NO FAULTS PRESENT ON FMC COMPUTER LT OR RT.  DOWN POWERED ACFT FOR 10 MINUTES, REBOOTED ACFT.  PERFORMED FMC COMPUTER LT & RT TEST IAW AMM 34-61-01-4-2.  PERFORMED FPDS GND TEST IAW AMM 34-22-00-2-99.  FLIGHT CREW RELOADED FLIGHT PLAN DATA, V SPEEDS PRESENT & HOLDING.  PERFORMED CONTROL TEST OF RUDDER SYS IAW AMM 27-21-00-0-1, ALL RUDDER DEFLECTIONS NORMAL.  ACFT RVSM STATUS TO BE DOWNGRADED & PLACED ON MEL.
